work-single-image

The occasional ingestion of 3,4-methylenedioxy-N-methylamphetamine (MDMA) presents serious risks of side effects including death through multivisceral failure in a context of serotonin syndrome. The significant increasing evolution of illicit MDMA street dosages over the past 2 decades and the difficulty for physicians to know what quantity the patients may have consumed, make MDMA a drug with unpredictable effects. Through this case report of a 16-year-old Caucasian, we made use of a unique and nationwide French health monitoring system called TREND (Recent Trends and New Drugs)-SINTES (National Identification System for Drugs and Substances), which, combined with the hair follicle test, can assist medical practitioners in rapidly establishing a precise diagnosis and consequently provide the most appropriate treatment for each individual case in a timely manner.

You can request the full pdf here

Related Articles

INTERESTED?

Feel free to contact us for any information!

Contact us !